|Began treatment with Atripla
Sep 1, 2009
My CD4 count is 450 and my Viral Load is 24000. I began meds on August 29, 2009. I read all these side effect stories, but I haven't had any at all. I take it at bedtime. How long do I need to be on Atripla before I have any side effects? If any.... concerned starter..--
| Response from Dr. Young
Hello CS and thanks for your post.
Sounds like your in your first week of Atripla-- most people who have difficulty with the efavirenz side effects do so very quickly. If you haven't had any side effects, it's unlikely that you'll have problems.
That said, it remains important that you continue to have medical monitoring for ongoing effectiveness and toxicity.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.